MAUDE Adverse Event Report: WESTMED LLC VIXONE; SMALL VOLUME NEBULIZER

WESTMED LLC VIXONE; SMALL VOLUME NEBULIZER
Model Number 0210
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
When the nebulizer started, it did not nebulize medication.
 
Additional Manufacturer Narrative
When the nebulizer started, it did not nebulize medication, delaying patient treatment.
 
Additional Manufacturer Narrative
When the nebulizer started, it did not nebulize medication, delaying patient treatment.The defect of failure to nebulize could not be confirmed in the absence of a photo or sample.The risk associated with failure to nebulize was identified as 6-major which is below the threshold for immediate escalation.Airlife will continue to monitor complaints and trending.
 
Event or Problem Description
When the nebulizer started, it did not nebulize medication.
 
Additional Manufacturer Narrative
When the nebulizer started, it did not nebulize medication, delaying patient treatment.The defect of failure to nebulize could not be confirmed in the absence of a photo or sample.The risk associated with failure to nebulize was identified as 6-major which is below the threshold for immediate escalation.Airlife will continue to monitor complaints and trending.**udi related data quality updates only**.
 
Event or Problem Description
When the nebulizer started, it did not nebulize medication,.

Brand Name
VIXONE
Common Device Name
SMALL VOLUME NEBULIZER
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18051735
Report Number2028807-2023-00029
Device Sequence Number8254366
Product Code CAF
UDI-Device Identifier00709078000409
UDI-Public(01)00709078000409
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K800562
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0210
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer10/02/2023
10/02/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date01/15/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown